Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 10, 2026, 11:52 PM CDT for McCurtain County, Oklahoma; Franklin County, Red River County, Titus County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 11:52 PM CDT (04:52 UTC)
- Expired
- Mar 11, 2026, 12:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McCurtain County, OK, Franklin County, TX, Red River County, TX, Titus County, TX
The radar
The Western Arkansas radar (KSRX), 166 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 12:25 AM CDT | TSTM WND DMG | Garvin, OK | Roof partially peeled back from a home near Garvin, Oklahoma. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 10:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 10.9
The text
As transmitted.
980
WUUS54 KSHV 110452
SVRSHV
OKC089-TXC159-387-449-110545-
/O.NEW.KSHV.SV.W.0021.260311T0452Z-260311T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1152 PM CDT Tue Mar 10 2026
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Western McCurtain County in southeastern Oklahoma...
Northern Franklin County in northeastern Texas...
Red River County in northeastern Texas...
Northwestern Titus County in northeastern Texas...
* Until 1245 AM CDT.
* At 1152 PM CDT, severe thunderstorms were located along a line from
48 miles northwest of Manchester to 18 miles west of Hagansport, or
along a line from 30 miles northwest of Clarksville to 18 miles
west of Hagansport, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
* Locations impacted include...
Clarksville, Hagansport, Idabel, Bogata, Manchester, Bagwell,
Wilkerson, Wright City, Valliant, Detroit, Talco, Millerton,
Annona, Garvin, Negley, Silver City, Albion, Bryarly, Farmers Hill
and Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
A Tornado Watch remains in effect until 400 AM CDT for portions of
southeast Oklahoma and northeast Texas.
&&
LAT...LON 3388 9531 3387 9529 3391 9527 3389 9526
3396 9523 3394 9516 3424 9515 3424 9505
3451 9505 3451 9496 3388 9483 3323 9492
3324 9531
TIME...MOT...LOC 0451Z 270DEG 29KT 3442 9561 3388 9546 3332 9554
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 11:14 PM CDT, 38 minutes earlier. Its key messages:
- Issued at 126 PM CDT Tue Mar 10 2026
- Multiple rounds of strong to severe thunderstorms will impact the ArkLaTex, first along and north of I-30 overnight tonight, with large hail, tornadoes and wind gusts all possible.
- Further strong to severe thunderstorms are possible during the day tomorrow, bringing tornadoes, damaging wind gusts and hail to areas along and south of I-30.
- Quiet conditions will close out this week, followed by a warming trend into the weekend and a cold front bringing a sharp cool down to start next week.
Area forecast discussion, Mar 10, 11:14 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1114 PM CDT Tue Mar 10 2026 ...New AVIATION... .KEY MESSAGES... Issued at 126 PM CDT Tue Mar 10 2026 - Multiple rounds of strong to severe thunderstorms will impact the ArkLaTex, first along and north of I-30 overnight tonight, with large hail, tornadoes and wind gusts all possible. - Further strong to severe thunderstorms are possible during the day tomorrow, bringing tornadoes, damaging wind gusts and hail to areas along and south of I-30. - Quiet conditions will close out this week, followed by a warming trend into the weekend and a cold front bringing a sharp cool down to start next week. && .DISCUSSION... Issued at 126 PM CDT Tue Mar 10 2026 The closed low over northern Mexico will open up into a trough as it pushes inland through this evening, advancing across central Texas and potentially reforming a new cutoff low during the day tomorrow, finally passing over Louisiana overnight into Thursday. This will, as previously advertised, be the catalyst for multiple rounds of showers and thunderstorms across the ArkLaTex over the next 36-48 hours. The latest high resolution guidance continues to depict the clusters of showers across east Texas moving northeast into this evening, with some areas of stronger convective development possible. The first main event, meanwhile, will be taking shape as a potent squall line over central Texas which will push east this evening, bringing strong to severe thunderstorms to areas along and north of the I-30 corridor. It bears mentioning that model guidance has been inconsistent regarding how long this line will hold together as it pushes east, with the NAM 3km largely collapsing by the time it reaches us, and the HRRR hinting at a chance of more robust convection holding together into Oklahoma and southern Arkansas. The second half of the main event will be stirred up as the closed low itself pushes into the ArkLaTex during the daytime hours tomorrow, with distinct lines of storms aligned with the surface warm and cold front boundaries. Impacts look to begins from the southwest by midday, continuing through the evening and overnight hours, with rainfall concluding by daybreak Thursday. The big question mark surrounding severe activity with this second wave hinges on the position of the closed low, and particularly its associated warm sector. If the low takes a more northerly track, more of the ArkLaTex will be in the warm sector and thus at risk. By contrast, a southerly track could see the ArkLaTex mostly if not entirely cut off from the environment favorable for severe weather. At this time, zones along and south of the I-30 corridor would do well to be prepared for all modes of severe weather, including tornadoes, damaging wind gusts, and large hail. Under clearing skies with northwest flow aloft in the wake of the frontal passage, highs Thursday afternoon will only reach the middle to upper 60s, followed by morning lows in the upper 30s north to lower 40s south Friday morning. The weekend will see further warming under pseudo-zonal flow aloft reinforced by southerly surface flow, as 70s and lower 80s make their return before a deep trough and potent cold front bring a slight chance of showers late Sunday overnight into Monday, as well as a marked cooldown featuring widespread lows in the 30s and even a few northerly sites possibly getting down to freezing early next week to close out this extended forecast period. /26/ && .AVIATION... (06Z TAFS) Issued at 1108 PM CDT Tue Mar 10 2026 Very busy Aviation TAF period as a longwave trough will eject out into Southern Plains and Lower Miss Valley bringing with it scattered to numerous showers and thunderstorms with some of these storms likely severe. Currently watching a broken line of convection across N TX/S OK that will be moving into our northwest airspace over the next 3-4 hours or so. Have accounted for this at the TYR/TYR/GGG/SHV and ELD airports through sunrise this morning. As we transition into the late morning and afternoon hours, a new line of convection is forecast to develop across the I-20 Corridor of NE TX and rapidly expand east and northeast, encompassing the eastern half and southern half of our airspace through the late evening hours before all convection moves east of our airspace. Have accounted for this for all terminals. Prefrontal pressure gradient is very strong this morning through the afternoon outside of convection of course and post frontal pressure gradient is very strong as well with winds quickly shifting around to the north with sustained wind speeds near 15kts with gusts upwards of 30kts this evening across our entire airspace. 13 && .SPOTTER INFORMATION STATEMENT... Issued at 1250 AM CDT Tue Mar 10 2026 Spotter activation may be needed this afternoon through Wednesday. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 68 77 45 64 / 60 90 50 0 MLU 68 82 45 62 / 20 90 80 0 DEQ 60 76 35 64 / 90 80 10 0 TXK 67 77 41 65 / 90 90 30 0 ELD 64 74 40 62 / 50 90 50 0 TYR 67 77 43 66 / 90 80 30 0 GGG 66 76 42 65 / 80 90 50 0 LFK 68 77 45 66 / 50 90 60 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...26 AVIATION...13
In the hours before
Special weather statement, Mar 10, 11:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 PM CDT Tue Mar 10 2026
OKZ077-TXZ096-097-108>111-110530-
Franklin TX-Morris TX-Bowie TX-Camp TX-McCurtain OK-Titus TX-Red
River TX-
1136 PM CDT Tue Mar 10 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BOWIE...
SOUTHWESTERN MCCURTAIN...NORTHERN MORRIS...TITUS...NORTH CENTRAL
CAMP...RED RIVER AND FRANKLIN COUNTIES UNTIL 1230 AM CDT...
At 1136 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 27 miles west of Manchester to 24 miles
northwest of Pleasant Grove, or extending from 38 miles northwest of
Clarksville to 27 miles northwest of Winnsboro, moving east at 40
mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Pleasant, Clarksville, Boxelder, Hagansport, Idabel, Broken
Bow, Mount Vernon, De Kalb, Bogata, Omaha, Wilkerson, Bagwell,
Dalby Springs, Us 259 And I 30 Intersection, Manchester, Cookville,
Purley, Detroit and Winfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3388 9531 3387 9529 3388 9528 3390 9529
3391 9527 3389 9527 3389 9526 3391 9525
3393 9525 3395 9523 3396 9523 3396 9522
3394 9516 3399 9516 3404 9462 3359 9460
3307 9472 3306 9531
TIME...MOT...LOC 0435Z 261DEG 45KT 3389 9562 3353 9557 3316 9570
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
05The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:29 AM CDT | Special Weather Statement | SHV | McCurtain | 61 min |
| Mar 11, 12:40 AM CDT | Tornado Warning | SHV | McCurtain | 20 min |
| Mar 11, 1:12 AM CDT | Tornado Warning | SHV | McCurtain | 25 min |
| Mar 10, 11:36 PM CDT | Special Weather Statement | SHV | Franklin, Morris, Red River, Titus | 54 min |
| Mar 11, 2:49 AM CDT | Special Weather Statement | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 56 min |
| Mar 11, 6:34 AM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 26 min |
| Mar 11, 7:02 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 43 min |
| Mar 11, 7:16 AM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 44 min |
| Mar 11, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 30 min |
| Mar 11, 8:10 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 34 min |
| Mar 11, 8:15 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 61 hr |
| Mar 11, 8:16 AM CDT | Tornado Warning | SHV | Shelby | 33 min |
| Mar 11, 8:34 AM CDT | River Flood Warning | SHV | Angelina, Nacogdoches | 21 days |
| Mar 11, 9:20 AM CDT | Special Weather Statement | SHV | Angelina | 40 min |
| Mar 11, 9:55 AM CDT | Special Weather Statement | SHV | Nacogdoches | 50 min |
| Mar 11, 10:37 AM CDT | Special Weather Statement | SHV | Shelby | 23 min |
| Mar 11, 11:37 AM CDT | Special Weather Statement | SHV | Cherokee | 38 min |
| Mar 11, 11:44 AM CDT | Special Weather Statement | SHV | Cherokee | 31 min |
| Mar 11, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 33 min |
| Mar 11, 12:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 46 min |
| Mar 11, 1:20 PM CDT | Special Weather Statement | SHV | Panola | 40 min |
| Mar 11, 2:07 PM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Mar 11, 2:38 PM CDT | River Flood Warning | SHV | Angelina, Polk, Trinity | 19 hr |
| Mar 11, 2:43 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 47 min |
| Mar 11, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine, Shelby | 41 min |
| Mar 11, 3:54 PM CDT | Special Weather Statement | SHV | Sabine | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.